MathSciNet Relay Station
MathSciNet bibliographic data
MR199147 10.05 (10.07)
Sierpiński, W. Sur les nombres pseudoparfaits. (French) Mat. Vesnik 2 (17) 1965 212–213.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement